# SDR DLM88030964

- Difficulty date: October 28, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 35,167 hours, 27,322 cycles
- Engine: Pwa JT8D219
- Engine time: 29,641 hours, 23,006 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725945
- Condition: Failed
- Location: Nr 2
- Part time: 29,641 hours, 23,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, F

## Discrepancy

CLIMBING THRU 180 RIGHT ENGINE LOST POWER, NO FIRE INDICATION.  REDUCED THRUST AND LANDED.  UPON LANDING FIRED BOTH BOTTLES.  REPLACED NR 2 ENG S/N 725945 PER TRANS 9T102.  ALSO REPLACED BOTH FIRE BOTTLES, SEPARATE LOG ITEM.
